E. Bandini, Existence and uniqueness for backward stochastic differential equations driven by a random measure, Electronic Communications in Probability, vol.20, issue.71, pp.1-13, 2015.

E. Bandini, Optimal control of Piecewise-Deterministic Markov Processes: a BSDE representation of the value function. To appear on ESAIM: Control, Optimisation and Calculus of Variations, 2017.

E. Bandini and F. Confortola, Optimal control of semi-Markov processes with a backward stochastic differential equations approach, Mathematics of Control, Signals, and Systems, vol.23, issue.1, pp.1-35, 2017.
DOI : 10.1016/j.spa.2016.08.005

E. Bandini and M. Fuhrman, Constrained BSDEs representation of the value function in optimal control of pure jump Markov processes, press at Stochastic Proc. Appl, 2016.
DOI : 10.1016/j.spa.2016.08.005

E. Bandini and F. Russo, Special weak Dirichlet processes and BSDEs driven by a random measure, Preprint HAL, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01241076

J. Bertoin, Les processus de dirichlet et tant qu'espace de banach, Stochastics, vol.851, issue.2, pp.155-168, 1986.
DOI : 10.1080/17442508608833406

P. I. Billingsley, Convergence of Probability Measures Wiley Series in Probability and Statistics, 1999.

F. Coquet, A. Jakubowski, J. Mémin, and L. Lomi´nskilomi´nski, Natural Decomposition of Processes and Weak Dirichlet Processes, memoriam Paul-André Meyer: Séminaire de Probabilités XXXIX, pp.81-116, 2006.
DOI : 10.1007/978-3-540-35513-7_8

URL : https://hal.archives-ouvertes.fr/hal-00001360

D. Girolami, C. Russo, and F. , Generalized covariation for Banach space valued processes, Itô formula and applications, Osaka J. Math, vol.51, issue.3, pp.729-783, 2014.

D. Nunno, G. Øksendal, B. Proske, and F. , Malliavin calculus for Lévy processes with applications to finance, 2009.
DOI : 10.1007/978-3-540-78572-9

N. Dunford, J. Schwartz, and G. Robert, Linear operators. Part I. Wiley Classics Library General theory, 1988.

. Bartle, Reprint of the 1958 original

N. Eisenbaum, Local Time-Space Calculus for Reversible Semimartingales, Séminaire de Probabilités XL, pp.137-146, 2007.
DOI : 10.1007/978-3-540-71189-6_6

URL : https://hal.archives-ouvertes.fr/hal-00168848

M. Errami and F. Russo, n-covariation, generalized Dirichlet processes and calculus with respect to finite cubic variation processes. Stochastic Process, Appl, vol.104, issue.2, pp.259-299, 2003.

M. Errami, F. Russo, and P. Vallois, It???'s formula for C 1,? -functions of a c???dl???g process and related calculus, Probability Theory and Related Fields, vol.122, issue.2, pp.191-221, 2002.
DOI : 10.1007/s004400100168

F. Flandoli and F. Russo, Generalized Integration and Stochastic ODEs, The Annals of Probability, vol.30, issue.1, pp.270-292, 2002.
DOI : 10.1214/aop/1020107768

H. Föllmer, Calcul d'ito sans probabilites, Seminar on Probability, pp.143-150, 1979.
DOI : 10.1007/BFb0088364

F. Gozzi and F. Russo, Verification theorems for stochastic optimal control problems via a time dependent Fukushima-Dirichlet decomposition. Stochastic Process, Appl, vol.116, issue.11, pp.1530-1562, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00022840

F. Gozzi and F. Russo, Weak Dirichlet processes with a stochastic control perspective. Stochastic Process, Appl, vol.116, issue.11, pp.1563-1583, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00022839

S. He, J. Wang, and J. Yan, Semimartingale theory and stochastic calculus, 1992.

J. Jacod, Calcul Stochastique etProbì emes de martingales, Lecture Notes in Mathematics, vol.714, 1979.
DOI : 10.1007/bfb0064907

J. Jacod and A. N. Shiryaev, Limit theorems for stochastic processes, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2003.
DOI : 10.1007/978-3-662-02514-7

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus. Graduate Texts in Mathematics, 1991.

P. Protter, Stochastic Integration and Differential Equations. Stochastic Modelling and Applied Probabilities, 2000.

F. Russo and P. Vallois, Intégrales progressive, rétrograde et symétrique de processus non adaptés, C. R. Acad. Sci. Paris Sér. I Math, issue.8, pp.312615-618, 1991.

F. Russo and P. Vallois, Forward, backward and symmetric stochastic integration. Probab. Theory Related Fields, pp.403-421, 1993.
DOI : 10.1007/bf01195073

F. Russo and P. Vallois, Noncausal stochastic integration for l` ad l` ag processes, Stochastic analysis and related topics, pp.227-263, 1992.

F. Russo and P. Vallois, The generalized covariation process and Itô formula. Stochastic Process, Appl, vol.59, issue.1, pp.81-104, 1995.

F. Russo and P. Vallois, Itô formula for C 1 -functions of semimartingales. Probab. Theory Related Fields, pp.27-41, 1996.

F. Russo and P. Vallois, Elements of Stochastic Calculus via Regularization, Séminaire de Probabilités XL, pp.147-185, 2007.
DOI : 10.1007/978-3-540-71189-6_7